×

On a characterization of Gaussian measures in a Hilbert space. (English) Zbl 0322.60005


MSC:

60B05 Probability measures on topological spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] L. Corwin , Generalized Gaussian measures and a Functional equation , III . Advances in Math. , vol. 6 , 1971 , p. 239 - 251 . MR 273295 | Zbl 0214.13601 · Zbl 0214.13601
[2] W. Feller , An Introduction to Probability Theory and Its Applications , vol. II , John Wiley , New York , 1966 . MR 210154 | Zbl 0138.10207 · Zbl 0138.10207
[3] M. Fisz , Probability Theory and Mathematical Statistics . John Wiley , New York , 1963 . MR 164358 | Zbl 0123.34504 · Zbl 0123.34504
[4] I.I. Gikhman and A.V. Skorokhod , On the densities of probability measures in function spaces . Russian Math. Surveys , vol. 6 , 1966 , p. 83 - 156 . Zbl 0203.17101 · Zbl 0203.17101
[5] M. Kac , On a characterization of the normal distribution . Amer. J. Math. , vol. 61 , 1939 , p. 726 - 728 . MR 371 | Zbl 0022.06102 · Zbl 0022.06102
[6] K.R. Parthasarathy , Probability Measures on Metric Spaces . Academic Press , New York , 1967 . MR 226684 | Zbl 0153.19101 · Zbl 0153.19101
[7] Yu.V. Prokhorov and M. Fish , A characterization of normal distributions in Hilbert space . Theory Prob. Appl. , vol. 2 , 1957 , p. 468 - 469 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.